MAUDE Adverse Event Report: Elucent Medical SmartClip Introducer

Elucent Medical SmartClip Introducer
Model Number SMARTCLIP
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During deployment of the marker, customer reported that the introducer was fully deployed into the patient and no marker was seen in the subsequent imaging.A secondary introducer with marker was utilized and placed sucessfully.
 
Additional Manufacturer Narrative
On 28jul2026 uci health chao family comprehensive cancer center reported a deployment issue involving a crown retention feature pink 10cm smartclip.Imaging performed after fully deploying the introducer used in this case confirmed no clip was deployed.The introducer used in this case was not returned and an on-site analysis was unable to be performed.Additionally, no images of the introducer were provided for review.Though the device was not returned for inspection and images of the device were not provided, it is likely the introducer did not contain a smartclip as no evidence of a smartclip being present in the packaging or surrounding deployment area were reported.A review of records identified no manufacturing nonconformances, process deviations, scrap or other issues that could have contributed to the reported event.As no other contributing factor could be identified through this investigation, manufacturing error remains the most probable root cause.

Brand Name
SmartClip Introducer
Common Device Name
SmartClip
Manufacturer (Section D)
Elucent Medical
6509 flying cloud drive
suite 160
eden prairie MN 55344 -330
Manufacturer Contact
shannon bensend
6509 flying cloud drive
suite 160, MN 55344--330
+1(651)895-4049
MDR Report Key50464287
Report Number3014653199-2026-00003
Device Sequence Number10197811
Product Code NEU
UDI-Device Identifier00851674008263
UDI-Public(01)00851674008263
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K18640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMARTCLIP
Device Catalogue NumberSMARTCLIPLT-PNK-10
Device Lot Number11597192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown